MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: investigation is ongoing.
 
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): hamilton medical ag received a report concerning a neonatal transport during which the infant was ventilated in ncpap mode at 21% oxygen.The infant showed reduced oxygen saturation and shallow breathing, and clinical staff attempted to increase the oxygen concentration to 23% and later to 28%.According to the report, the delivered oxygen did not increase and the ventilator generated an oxygen supply alarm.The same behavior occurred when a different oxygen cylinder was connected.The transport was completed using emergency drive mode.The infant stabilized with gentle stimulation, and no health consequences were reported.Logfile data from 09 march 2026 shows repeated ¿oxygen supply failed¿ alarms following attempts to increase oxygen above 21%.Functional checks performed on 09 march 2026 did not reveal any device errors.No further information was provided yet.The investigation to verify the allegation is still in progress.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24603103
Report Number3001421318-2026-00134
Device Sequence Number20974628
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)230331(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown